Jump to content
Sign in to follow this  
9dee9

Feeling tired

Recommended Posts

Hi everyone....I just started taking wellbrutrin 150 Xl on friday for depression, and clonazepam  .05 mg as needed for my aniexty. Well the first 2 days I noticed a huge energy increase, but had to take the clonazepam for the aniexty. Next 2 days felt really good. My whole outlook has changed,  feeling positive and happy. I have not felt this good in a long time, also have been sleeping so much better I love it. Today still feeling good but the energy level seems to not be  as intense,  and I actually had a nap at like 6:00 😕.  I just was feeling so hopeful now I'm scared its going downhill.  Anyone else have similar experience? 

Share this post


Link to post
Share on other sites

Hi 9dee9,

I am glad to hear that you experienced some improvement once beginning your treatment regimen - this is a great sign.  The energy level from an activating antidepressant such as bupropion may certainly reduce once the body becomes accustomed to its use.  However, it would be counterproductive if it caused hypersomnia or sedation.  Therefore, it will be important to articulate this change with your provider.  This may simply mean that a dosage change is warranted; it is also possible that your provider may not yet consider this a problem, as clonazepam can cause drowsiness.  If you start to feel sleepy during the day and cannot function properly in daily activities, that would definitely be an issue worth confronting.

As with anything, the best route is to inform your provider of the improvement and then slight drop in energy/increase in somnolence.  Your initial improvement, however, should provide you with a lot of hope that this may be the beginning of a strong recovery, as you clearly tolerated the medication well.

I wish you the very best of luck and hope you keep us posted on the situation.

Share this post


Link to post
Share on other sites

Thanks so much for your response.  I will be going to see my doctor on the 30th, will let him know.  I am feeling so much better than I did and I just get scared sometimes that it will end but thanks again for your positive input. Will update after my appointment.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...